# SDR SIMA20120715001

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 27,298 hours, 25,125 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 3928, THE CREW REPORTED THAT PRIOR TO LEVELING OFF AT 10,000 FT AFTER DEPARTURE, RECEIVED A PITCH TRIM MAIN INOPERATIVE WARNING MESSAGE ON EICAS.  AIRCRAFT DIFFICULT TO CONTROL.  CAPTAIN REQUESTED PTRIM MAIN INOPERATIVE CHECKLIST IN AOM VOL 1.   AOM PROCEDURES WERE COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.   VISUALLY INSPECTED EXTERIOR FOR ANY ABNORMALITIES OR DAMAGE,  NONE REPORTED.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED FIRST OFFICER’S YOKE PITCH TRIM SERVICING IAW AMM 27-40-03.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
